# SDR CA150922008

- Difficulty date: September 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 34,202 hours
- Engine: Pwa PT6A67D
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Shorted
- Location: Nr 2 Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED ISSUES WITH THE NR 2 COMM SYSTEM.  TROUBLESHOOTING REVEALED WIRE J298001 AT A107 CIRCUIT CARD SHORTED IN THE NOSE AVIONICS COMPARTMENT ON THE RT SIDE.  WIRE WAS FOR THE SWITCH POWER OUTPUT FROM THE COM CONTROL HEAD AND WAS CAUSING THE CONTROL HEAD TO SHORT AND BECOME UNSERVICEABLE.  WIRE WAS REPAIRED AND SERVICEABLE COM CONTROL HEAD, PN: 622-6520-008 INSTALLED.  SYS WAS GROUND TESTED SERVICEABLE AND THE ACFT WAS RETURNED TO SERVICE.
